# SDR GTIA2024110838510

- Difficulty date: November 6, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 14,565 hours, 6,115 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN DESCENT ABOUT 12000FT TURN PACK 1 OFF AND NO SMELL NOTICED-RE OPENED MDDR 98075 TRANSFERRED MEL 21-52-01-15CAT C ORIGINAL DUE DATE 11/11/24 MX PROCEDURE C/W MOC # 66906 PLACARD INSTALLED
